Universidad Complutense de Madrid
E-Prints Complutense


Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Rodríguez Bernal, Aníbal and Langa, José A. and Robinson, James C. and Suárez, Antonio (2009) Permanence and asymptotically stable complete trajectories for nonautonomous Lotka-Volterra models with diffusion. Siam Journal on Mathematical Analysis , 40 (6). 2179-2216 . ISSN 0036-1410

Langa, J.A. and Rodríguez Bernal, Aníbal and Suárez, Antonio (2010) The sub-supertrajectory method. Application to the nonautonomous competition Lotka-Volterra model. Boletín de la Sociedad Española de Matemática Aplicada. SEMA, 51 . pp. 91-99. ISSN 1575-9822

This list was generated on Sun May 19 11:30:29 2019 CEST.